# SDR 97ZZZM877

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Bulkhead
- Condition: Oil Canned
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD STR BS 1016 HAS OIL CANNING AT THE ONE O'OCLOCK PIE SECTION.  FABRICATED CHANNEL AND STRAP FROM 2024-0 15.75 INCH BY 3.25 INCH AND 2024 T3 .032 16.5 INCH BY 2 INCH IAW B737 SRM 53-10-4.  INSTALLED IAW B737 SRM 53-10-4 AND 51-30-2.  (M)
